# SDR DLM88971778

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 593666715
- Condition: Corrosion
- Location: Bs 1315-1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STR 29L AT APPROX FS 1315 AND EXTENDING TO THE AFT END OF THE PART FS 1338.  THE STRINGER WAS CUT AT STA 1315 AND THE SECTION WAS REMOVED.  SPLICED INA NEW SECTION OF STRINGER PER ERA 330658-14.
